MathSciNet Relay Station
MathSciNet bibliographic data
MR1932524 (2003i:53083) 53C40 (51E12 51H25)
Immervoll, Stefan Smooth generalized quadrangles and isoparametric hypersurfaces of Clifford type. Forum Math. 14 (2002), no. 6, 877–899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement